# SDR 98FDEA00489

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 224TS05Y
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-193 - GEAR WOULD NOT RETRACT.  STOPPED MID POSITION.  TRIED BOTH SYSTEMS.  REMOVED AND REPLACED LANDING GEAR HANDLE CONTROL MODULE PER M/M 32-31-11-4 RETRACTION CHECK OK.  R11 012823
